# SDR USAA050749

- Difficulty date: June 9, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND L-ANGLE CRACKED 4 INCHES, RT SIDE STATION 291.5-295.5 AT FLOOR LEVEL.  REMOVED DAMAGED.  FABRICATED AND INSTALLED REPAIR PART IAW BOEING DWG 69-37402.  (M)
